Ok, I tried to give a clue in the subject heading that this is sort of an icky question, but I need some help here because I am worried. I am a calcium user of late and it has worked very, very well. Just this last Monday, however, I started getting abdominal cramping, but not low in the pelvic region where I am used to having it (you know, the kind that says that D is coming like a freight train...) but rather in the middle and it moved around, but it HURT. Then I was getting very stinky D and gas. This didn't stop until I forced it with Immodium.It gets better. I started noticing white streaks in "it." I thought at first that maybe it was mucous, but it just didn't look like it, and instead it was sort of pasty--perhaps the pastiness is due to the moisture being absorbed by the Immodium, I don't know. But it has me worried. If anyone can help me with this so that I don't think I am sloughing off the inner lining of my colonI would REALLY appreciate it. I am so fed up with doctor's saying they don't know that it would be great to know that somebody else knows what I am talking about. In summary, all of a sudden, after three wonderful weeks (and no diet changes or anything) I started getting painful cramping, stinky gas and D and then the white stuff.Thank you all. We all have our bad days don't we...I guess my time is now.